# SDR TRAX200600734

- Difficulty date: September 10, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 11,933 hours, 10,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON RT OB FLAP NR 4 HINGE ARM FWD ATTACH POINT.  LPI OR EDDY CURRENT INSPECTION REQUIRED FOR VERIFICATION.  CRACKED AREA MARKED.  (MTC)  REMOVED AND REPLACED RIGHT OUTBOARD FLAP IAW CRJ200  AMM 27-54-05/JC7020945  (CLOSED)
